Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Fechner, Włodzimierz / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

CiteScore 2018: 0.45

SCImago Journal Rank (SJR) 2018: 0.181
Source Normalized Impact per Paper (SNIP) 2018: 0.845

Mathematical Citation Quotient (MCQ) 2018: 0.20

See all formats and pricing
More options …
Volume 19, Issue 2


A further generalization of the 𝒯𝒜d-density topology

Wojciech Wojdowski
Published Online: 2013-10-29 | DOI: https://doi.org/10.1515/jaa-2013-0017


We present a further generalization of the 𝒯𝒜d-density topology introduced in [Real Anal. Exchange 32 (2006/07), 349–358] as a generalization of the density topology. We construct an ascending sequence of density topologies which leads to the -density topology including all previous topologies. We examine several basic properties of the topologies.

Keywords: Density point; density topology

About the article

Received: 2012-07-16

Revised: 2012-12-16

Accepted: 2013-06-11

Published Online: 2013-10-29

Published in Print: 2013-12-01

Citation Information: Journal of Applied Analysis, Volume 19, Issue 2, Pages 283–304, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa-2013-0017.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in